# SDR IU6R2014FA0000364

- Difficulty date: June 5, 2014
- Submitted: June 5, 2014
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cover
- Part number: 123412
- Part serial: NSN
- Condition: Cracked
- Location: Shutoff
- Component: Manual Shutoff, Smithsind
- Component part number: 1U1234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYSTEM MANUAL SHUTOFF COVER IS CRACKED.
